# SDR EIA2005138

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 2231 STR 24L CRACK IN WEB INNER STRAP.  REPAIRED CRACK AT STA 2231 WEB CUT OUT BETWEEN STR 24L AND 25L PER B747 SRM 53-10-01 FIG 1 DETAIL 1 AND ECRA 487-53-018-2.
